# SDR SWIA200718473

- Difficulty date: July 1, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 17,461 hours, 14,509 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS LEADING EDGE DENT AT SECTION 10.91.DAMAGE FOUND TO BE A MAJOR REPAIR.  C/W REO 601R-55-12-349.  OK FOR SERVICE.
